RETRACTED: On Algebra and Tachyons
M. Sivasubramanian & S. Kalimuthu
Journal of Mathematics and Statistics, Volume 5, Issue 2, pp. 88–89 · doi.org/10.3844/jmssp.2009.88.89
Abstract
At the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "On Algebra and Tachyons" authored by M. Sivasubramanian and S. Kalimuthu, published in Volume 5, Issue 2 with the page numbering 88-89. The authors have falsified findings and the article contains unsubstantiated claims and was accepted because of an administrative error. In accordance with recommendations from COPE we have retracted all affected published articles, including this one. Apologies are offered to readers of the journal that this was not detected during the submission and review process.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Sivasubramanian, M. & Kalimuthu, S. (2009). RETRACTED: On Algebra and Tachyons. Journal of Mathematics and Statistics, 5(2), 88–89. https://doi.org/10.3844/jmssp.2009.88.89
- Licence
- © Science Publications
- Issue
- Volume 5, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
